Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

IAstashova15.03_2 On the number of zeros of oscillating solutions of the third- and fourth-order equations with power nonlinearities

Наименование публикации:IAstashova15.03_2 On the number of zeros of oscillating solutions of the third- and fourth-order equations with power nonlinearities Авторы:Асташова И. В. 
Rogachev V. V.
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2015Страна издания: Соединенные Штаты Наименование журнала или сборника: Journal of Mathematical SciencesНомер журнала (с указанием года):2015. — Vol. 205, no. 6. Наименование издательства:Springer US Plenum PublishersКод ISSN или ISBN:Print ISSN 1072-3374, Online ISSN 1573-8795Количество страниц:16Количество печатных листов:1Издание:Издание перечня ВАКИндексация:РИНЦ,
Scopus,
Web of Science
Библиографическая ссылка:Astashova V. I., Rogachev V. V. On the number of zeros of oscillating solutions of the third- and fourth-order equations with power nonlinearities // Journal of Mathematical Sciences. — 2015. — Vol. 205, no. 6. — P. 733–748. [ DOI ] Аннотация (реферат):

For the generalized Emden–Fowler equation
y(n)=p0|y|ksgny,n{3,4},k(0,1)(1,),p00,
we prove the existence of solutions with a given number of zeros in the domain of definition.

Перейти к списку публикаций